MAUDE Adverse Event Report: XIAMEN CARYWELL TECHNOLOGY CO., LTD DMI ROLLING SHOWER CHAIRWITH COMMODE

XIAMEN CARYWELL TECHNOLOGY CO., LTD DMI ROLLING SHOWER CHAIRWITH COMMODE
Model Number 522-1702-1900
Medical Device Problem Codes Unintended Movement (3026); Misassembly by Users (3133)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was not available for inspection at this time.
 
Event or Problem Description
The plastic tab on the seat chair popped off causing the seat of this chair to come off and individual to fall on the floor.No injuries were reported.

Brand Name
DMI ROLLING SHOWER CHAIRWITH COMMODE
Common Device Name
ROLLING SHOWER CHAIR
Manufacturer (Section D)
XIAMEN CARYWELL TECHNOLOGY CO., LTD
no. 39 xinchang road
haicang district
xiamen fujian province
CH 
MDR Report Key20684986
Report Number1000143485-2024-25328
Device Sequence Number15313698
Product Code ILS
UDI-Device Identifier00041298017028
UDI-Public041298017028
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/13/2024
Report Date (Section F) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number522-1702-1900
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/18/2024
Device Age2 MO
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/14/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR
Patient SexFemale
Date Report Sent to FDA11/13/2024